# SDR 95ZZZX638

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91734
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622040
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 8377504
- Condition: Flange Broke
- Location: Heat Muff
- Part time: 472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE SUPPORT FOR HEAT MUFF BROKE LOOSE AT WELD AREA AT MOUNTING FLANGE.
